High School Student OVERDOSES . . . CLIMBING Steps . . . On 1st Day Of SCHOOL!! (Video)

Want create site? Find Free WordPress Themes and plugins.

A Jersey City, NJ high school student has been rushed to the.hospital, after suffering from an apparent OVERDOSE of the drug K2. K2 is one o nth most popular drugs for teens, because it is cheap and easily accessible.

But the effects of the drug can be devastating. If a teenager smokes too much – he can lose complete control of his body. And that’s exactly what happened to the young man from Jersey City.

According to reports, he was going up the steps on the first day of school, when he started to overdose. A teaching assistant watched as he started to convulse and go down the steps.

Later MTO News learned that the boy was taken to the hospital.

Here is the video – warning it is GRAPHIC:

Back in June the New York Times reported that there have been 33 people who are suspected to have overdosed on Synthetic Marijuana in Brooklyn, New York. 

There is a word that local residents and workers use to describe a group of drug users whose presence they say has grown around a busy Brooklyn transit hub: zombies. What was once a few familiar faces has turned into a tribe of strangers, walking around, staggering and looking lost, in the throes, it is believed, of the ill effects of K2, a synthetic drug that officials in New York have been working hard to eradicate.

The problem in the neighborhood has gotten to be such that a manager of an urban farm nearby, tired of the smoke wafting onto the property, posted two hand-painted wooden signs with a simple message: “No Smoking K2.”

Did you find apk for android? You can find new Free Android Games and apps.

Comments

comments

Leave a Reply

Your email address will not be published. Required fields are marked *

This site uses Akismet to reduce spam. Learn how your comment data is processed.